MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURG INSTR
Model Number PLATE CUTTER
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 11/02/2022, it was reported by a sales representative via sems that a ar-18700-28 plate cutters screws fell out.This occurred in a case while using the cutter, the screws just fell out.There was no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that both screws used to assemble the cutting insert is missing.The screws were not returned for investigation.Due to the missing screws, the cutting insert is no longer assembled to the device.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.

Brand Name
PLATE CUTTER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19494136
Report Number1220246-2024-05322
Device Sequence Number12539472
Product Code LXH
UDI-Device Identifier00888867317833
UDI-Public00888867317833
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER
Device Catalogue NumberAR-18700-28
Device Lot Number672036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown